Aa
A
A
Close
Avatar universal
no thyroid 6yrs still dont feel the same?
Hi all im new here. I had me thyroid removed 6 years ago due to cancer and radiation. and then shortly after everything just goes weird in my body. lazyness, no drive, some deppresion, weight gain, sweats, emotional battles. going from up  and down. My dr is still stablizing my levels after 6yrs. i was on levoxyl 1st then now synthyroid. 175. i think now im frustatred with all of this .it drive me crazy. right now i really am trying to lose weight after having 2 kids. and its a battle. if any body has any suggestion?
Cancel
3 Answers
Page 1 of 1
Avatar universal
Ask your doctor for the results of all tests that he has run.  A printed copy is best since you can keep this in your records and it will include your lab's reference ranges.  He has to give you these if you ask for them.  Once you have those, you can post them here if you'd like, (with their ranges) and members can help you interpret them and make suggestions on where you should go next.  Six years is way too long to take to stabilize your levels.  My guess is that your doctor is not doing adequate testing and/or doesn't know how to interpret results.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
393685 tn?1425816122
Radiation or thyroid cancer RAI is very tough and effects the entire body regardless. Overall - in addition to Goolarra - conversion issues of using T4 medication only will never stabilize you and the T3 hormone ( only tested on labs by a specific FREE T3 test) will determine if you have enough direct T3 hormone flowing to give you better health.

I agree - for 6 years you are in a muck of treatment and probably being sweeped under the rug in proper treatment.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am much in the same boat, I had cancer and a TT in June '09, RAI in July '09, but now, May '10 I finally feel well.  BUT!  I was also on .175 levothyroxin, I begged the doc to up my dose, because I just didn't feel like my old self...I couln't get through the day without lots of caffeine, and my body felt heavy, I was not loosing the weight I gained.  He told me that it wouldn't really help, but to take 1/2 of a .025 pill, which upped my dose to .1875...well, that made a huge difference.  Keep trying to find the right dose.  Don't give up.  As cancer patients, our TSH should be less than .01, we have no thyroid to stimulate, so if our levels are correct, we won't produce any TSH.  Check your records (I always have my doc print all test results for me and keep it in a file), and see where your TSH is.  Good luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources